This is perfectly normal and nothing to worry about. This is just another faze of the withdrawal. You will feel heart palpitations and anxiety. Even depression. It is your hormones and chemicals in your body trying to sort its self out. If you cant cope, go see doctor for some non addictive antidepressants but these will take up to 6 weeks to work. Its normal sweet heart. Its horrid I know. But your fine. Your still here. Just the addiction trying to have another go at you.
Thank you so much that makes me feel so much btr. I alrdy take antideppresants and xanax have bn for the last 9 yrz so I realy dnt want to have to take antha one. I just wantd to make sure what I am experiencing is normal. Thanks for your reassuring words
Another good question. The last time I stopped using (OxyContin / Oxycodone) the nervous stomach and anxiety was still plaguing me after day 21. Of course it had subsided quite a bit, but never the less, it was still a problem. I guess one can't expect to be healed after a few days, it's the nature of this addiction. I've read that six weeks is the magic number. At this point you're about 90% back to normal, the other 10% can take up to a year pending on dosage, length of use and how you took care of yourself while abusing. Some people let themselves go really bad, while others still eat properly, exercise and take multi-vitamins and good quality supplements like amino acids, extra protein, etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.